# SDR HEEA084194

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N973AE
- Make and model: Aerosp AS355*
- Aircraft serial: 3229
- Aircraft time: 2,155 hours
- Engine: Allsn 250C*
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: 0292005340
- Part serial: 22073
- Condition: Making Metal
- Part time: 1,926 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE CHIP LIGHT ILLUMINATED, FOUND NUMEROUS FLAKES AND CHIPS ON ELECTRICAL PLUG AND MO1 MAGNETIC PLUG.
